• Mon, Sep 23 - 5:45 pm ET

This Is Why You Do Not Take Too Much Viagra

stressed out dude

As Joanna recently taught us, penises are rather fascinating. Some men have tiny penises, some men have two penises and some men have erections for a decade. So many crazy penis facts! But here’s one penis-related story that is decidedly unfun: a Colombian man named Gentil Ramirez found out why there are medication guidelines and limits for sexual aids.

The man, who is somewhat ironically from “Gigante,” wound up taking entirely too many little blue pills intended to assist him in the task of “impressing his wife.” Initially, media outlets reported that the man had to have his penis amputated as a result of overdoing it on the Viagra, but fortunately, this was not the case. That is the bright side of this story!

The dark side: Ramirez’s doctors report his penis was “inflamed, fractured, and infected with gangrene,” so he required invasive surgery in order to stop the spread of gangrene. Good god. Luckily, Ramirez is now “doing well,” so hopefully he will fully recover shortly.

So, just a reminder:

  • Do not take more of any medication than your doctors have recommended.
  • Taking too much can result in experiences side effects such as chest pain, an irregular heartbeat, fainting, lightheadedness and nausea.
  • If you do take too much Viagra, phone a doctor or emergency poison control center.

Good talk, everybody. And best of luck to Mr. Ramirez!

Photo via Shutterstock.

Share This Post:
  • GeeEmm

    Amazing what lengths people go to poison themselves. [ha, ha]